Breathe ‘Poppers’ vision problems can arise
#Cosmoread: In Scotland, a 52-year-old man who recreational drugs developed vision problems that lasted for months, called inhaled poppers, and can cause permanent loss of his case, according to a new report.
Man’s vision problems is blurred and distorted shortly after using drugs, and he was in a hospital in Scotland in September 2015, although the man has recovered somewhat since his vision is his last follow-up appointments are reduced in both eyes nearly two months ago, Dr. Joshua Lewis, doctors who treated the man and one of the report’s co-author said.
For this man, standing problem may be lower, he said. “He said as he used to be able to read the fine print, but it is not too much of an impact on the day-to-day life must be,” said Luis
But vision problems and eye damage related to the use of poppers has been published in 30 cases, the report authors said. In addition, such cases they actually may be more common than reported officially suspected.
The man came to the hospital, his doctors that his vision was blurred and distorted for the past 10 days, told the club’s problems and that one night, during which he poppers, which are chemicals that cause right after breathing had begun to feel a person happy and sexually aroused. Poppers are made of chemicals called alkyl nitrites.
Doctors examined the man, they found that their inner and outer areas of the fovea – Eye of the retina where visual acuity is highest in the region in general – was interrupted. Doctors guy that he again advised to refrain from using drugs.
Man in hospital three months after the initial visit, his vision problems had improved slightly.
Poppers after taking a person experiencing problems with his or her vision problems is getting worse, then stop using drugs is the best way to prevent these problems, the report’s authors said.
However, this does not guarantee that the person will go back to normal vision, although some patients have fully recovered their sight, with the view of other patients do not get better with time, according to the report.
Vision problems and eye damage is reported that the man experienced after taking drugs, although some previous reports have suggested that a patient may benefit from taking a carotenoid called lutein are no treatments, the researchers said .
A vision problem is not only the health effects associated with the use of poppers. For example, a report published in 2002 in the Journal of Emergency Medicine, the author people who are temporary blood after inhaling drugs to experience problems described two cases.
A type of hemoglobin – – in their blood, his body and the blue-gray discoloration of the skin in a low availability of oxygen to the tissues, resulting in particular, people had an unusual amount of methemoglobin. Both people recovered after receiving treatment.
The Centers for Disease Control and Prevention warns that using poppers could increase the risk of HIV because they “do not hesitate to engage in less risky sexual behavior.